I have been on Adderall XR for a little over a year now. I've been very happy with the results until the past couple weeks. All the sudden I am very tired and fatigued while on the meds and unable to concentrate with daily headaches. Nothing else has changed in my eating, sleeping, or daily schedule that could cause this. Has anyone ever heard of this happening?
13 Oct 2009
I know, as im sure you are that headaches are a side affect. (i know they are such a pain i have them as well)
I was told that if it makes you sleepy it could be to high of a dose, however you have been on it for a year ..hmmm maybe it needs to be higher?
Drinking lots of water has helped me, with the headacks.
I hope you get the answers that will help. I too have been having issuse with adderal, it doesnt seem to be working as well as it did before. Strange
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
We started today, have never used anything like this before, seeing a slight difference in focus, but concerned about fatigue??? Thought it would be ...
1 answer • 19 Sep 2009
The fatigue from my MS has kept me in bed for almost 3 months now my neurologist started me on Nuvigil (free 7 day supply) which is working ...
2 answers • 3 Sep 2010
... diagnosed the fatigue became cronic. I take adderall 40mg a day. I have been taking that dose for 2 yrs. Some days the fatigue is so bad the ...
1 answer • 16 Jun 2011
I am a 39 y/o female and my dr put me on it a week ago because I have trouble with fatigue and focusing. I'm not ADD/ADHD. I have noticed being ...
2 answers • 1 Jul 2013
1 answer • 23 Sep 2013